# SDR YENA2023072200848

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 40,290 hours, 26,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1954, DCA-BOS. 'UPON INSPECTION FOUND L2 DOOR SLIDE INTERFERE WITH L AFT FA SEAT; REMOVED AND REPLACED L2 DOOR SLIDE IAW AMM TASK CARD 25-65-01.
